# SDR DALA2023031701969

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 FOUND LHW OB FLAP UPR SURFACE BULGE SKIN FROM IB EDGE 18" FROM AFT EDGE 26". CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767 SRM 57-53 & 51-70. (2668393)
